# SDR DXTA200601759

- Difficulty date: November 27, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,592 hours, 2,465 cycles
- Engine: Allsn AE3007C
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN PAC INOP.  COULD NOT CONTROL TEMP AND FILLED THE CABIN WITH SMOKE. INSPECTED CABIN PAC FOR DAMAGE OR OIL LEAKAGE. NONE FOUND. IMPELLER ROTATES FREELY AND OIL LEVEL IS CORRECT. INSPECTED COALECER SOCK. SOCK WAS CLEAN. RAN APU FOR EXTENDED TIME. NO PROBLEMS NOTED. IAW MM CHAP 49-10-00 AND 21-60-00. RETURNED TO AIRPORT.
